MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-4254
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Discomfort (2330); Swelling/ Edema (4577)
Date of Event 09/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: product family: dbs-extension, upn: m365nm3138550, model: nm-3138-55, serial: (b)(6), batch: 7141829, udi: (b)(4).Product family: dbs-extension, upn: m365nm3138550, model: nm-3138-55, serial: (b)(6), batch: 7143934, udi: (b)(4).
 
Event or Problem Description
It was reported that during the implantation of the deep brain stimulation (dbs) system, the physician encountered an issue while tunneling the lead.The tunneling tool inadvertently exited the skin and then re-entered before reaching the pocket site in the chest.Due to the breach of the sterile field and potential contamination, the physician elected to replace both lead extensions and successfully re-tunneled the new extensions under sterile conditions.The patient subsequently experienced bleeding, pain, discomfort, swelling, and redness along the tunneling path.There were no other reported complications postoperatively.The physician attributed the tunneling complication to the sharpness and flimsiness of the tunneling tool.

Brand Name
NA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23348728
Report Number3006630150-2025-09344
Device Sequence Number7807720
Product Code PJS
UDI-Device Identifier08714729896104
UDI-Public(01)08714729896104(17)270217(10)35765306
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDB-4254
Device Catalogue NumberDB-4254
Device Lot Number35765306
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Initial Report FDA Received Date10/21/2025
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale